# SDR CALA2012020600074

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 18,881 hours, 6,637 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 273A45182
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR MANUAL EXTENSION CABLE OFF PULLEY AND CABLE WILL NOT RETRACT.  FOUND EXTENSION SPRING BROKEN.  REPLACED NOSE GEAR MANUAL EXTENSION SPRING & ADJ/TEST IAW AMM 32-35-10-400-801.
